Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Surf1

weight lifting and lower back pain form accutane

Recommended Posts

I'm 16 and I've been working out hard for a while now. Starting my accutane course did not change that. I take 80mg a day, I also got o the gym 5 or 6 days a week. I notice when I lay in my bed at night or lay down, for the first few seconds or minutes my lower back experiences pain. At the gym, when I perform workout involving weight on my back such as squats, deadlifts, or even shoulder press at times, I experience lower back pain, and at times it causes me to stay still for a moment or sit down because the pain makes it lock. My question is, is there anything I should take to decrease or get rid of this pain. Also, do you think this back pain will be permanent after my course.

Share this post


Link to post
Share on other sites

YES i am going through the same as you. so you are not imagining it and accutane really is causing it. though for me now it's not so bad after 1 year since the last time taking accutane. you're only 16, you're still young. be really really really really really careful about this drug. seriously. oh ya you mentioned 80mg. holy shit. i imagine you are a heavy build. just try your best not to go over a 2nd round (to me, 1 round is 40mg per day for 4 months). i took 4 rounds. if only you knew what side effects i'm going through now you'd understand why i'm telling you not to go over a 2nd round. but it's your choice anyways. just be warned. doctors don't tell you that the more harsh side effects can appear SHORTLY AFTER you stop accutane, and these side effects can be permanent. im scared my side effects may be permanent. for the duration you're on it you can seem fine and you'd wonder why people make such a huge fuss about why this drug is dangerous. there was a user a while back who posted on this forum about accutane blood tests. she said doctors aren't really out for your health. they are out for your money. the blood tests are not to make sure you're still healthy but to actually make sure you don't die or are ill enough. otherwise you WOULDN'T BE A CUSTOMER ANYMORE. i know i regret going over a 2nd round because these side effects have not subsided even after over a year off this damn drug. i'm not sure if your back pain will be permanent as mine has not gone away. not completely. but for just about a year i guess i've been having this chronic pain until now it subsided a little that it's more bearable.

Edited by coolguy

Share this post


Link to post
Share on other sites

Yeah OP I know what you mean. I'm 145lbs/65kg at 80mg/day and the first time I tried deads on accutane my back hurt a lot and I haven't really done them since so IDK if they would still hurt. But I've been doing everything else (squatz, OHP, etc.) with no back pain. Just ease into it and take it easy on deadlift if you have to.

Share this post


Link to post
Share on other sites

yo i know this is from a year ago but please help me out. ive been on accutane for about a month and after around day 13 i had back pain that sometimes would make it extremely difficult to get of my back. im 16 turning 17 this month and im just trying to get my self right for football and those excercises like deadlifts and squats are almost impossible to do because of the pain. its really similar to whats happening to you guys. since you guys posted this a year ago, you probably are off your coarses of accutane. can you please answer this for me im desperate. i have no idea whether i should get off of it or not. its the hardest decision of my life. to have scars on my face or give up lifting for a while and risk permenant side effects.

Share this post


Link to post
Share on other sites

i have no idea whether i should get off of it or not. its the hardest decision of my life. to have scars on my face or give up lifting for a while and risk permenant side effects.

Whats a 4-6 months break from weight lifting compared to a face full of scars? Assuming you don't incur an injury or loose motivation for weight lifting, you will be lifting for many years to come, so I don't see how a 4-6 month set back is an issue. It's a marathon not a sprint.

Since the pain sounds quite bad, I would suggest you drop the lifting and do body weight exercises for a while.

Share this post


Link to post
Share on other sites

I've been n Accurltane for two months - 90mg/day -

Sorry to hear its affected yours, luckily I haven't had to change my lifting at all. I've continued to set new PRs.

Tried taking glucosamine?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×